# SDR CALA2014080401067

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 54,812 hours, 18,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5321DB1172712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD COMPARTMENT FLOOR STRUCTURE WET AREA INTERCOSTAL CRACKED AT FASTENER HOLE.  LOCATED BETWEEN STATION 312 & 328 AT APPROX LBL-45.  R & R INTERCOSTAL BETWEEN STATION 312 & 328 LBL 45 IAW SRM 51-40-02 & ECRA 5321-11524.
